# SDR SWIA200210881

- Difficulty date: May 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 17,244 hours, 24,327 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21661
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRAKES ARE APPLIED EVENLY, LEFT BRAKE GRABS AND PULLS HARD TO THE LEFT.  REMOVED AND REPLACED NR 1 AND NR 2 BRAKE ASSEMBLIES WITH SERVICEABLE UNITS.  OPS CHECK GOOD IAW MM 32-41-05.
